MathSciNet Relay Station
MathSciNet bibliographic data
MR2064759 33C20 (11J82 11M06)
Zudilin, W. Well-poised hypergeometric transformations of Euler-type multiple integrals. J. London Math. Soc. (2) 70 (2004), no. 1, 215–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement